re: Atripla causing skin sensitivity to sunlight?
Apr 18, 2010
i had the same problem and found using a sunblock helped tremendously.
Response from Dr. Henry
Thanks for sharing that observations (Atripla causing sun sensitivity which you managed with a strong sun block). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Bumps On Penis Sign Of HIV Infection
- Can AIDS Be Transmitted Through Picking Your Nose?
- Bloody Pee After Anal Sex Condom Broke Worried I Have HIV
- Dark Bumps After Fingering Stripper Sign Of HIV AIDS
- Painful Red Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Painful Red Spots After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.